Does Eye Medication Affect The Appearance Of Red Spots On The Baby’s Chest And Back?
Afternoon … a few days yesterday, my 9-month-old child, an eye ache, then I brought it to the Clinic, finally he was given the drug NAME alletrol compositum … after using how many days, his eye pain has not healed well, and now even part his chest and back, came out red spots, Like measles, huh?
Hello, thank you for asking at HealthReplies.com
It is possible that your baby's eye pain is a symptom of measles or morbilli or measles or rubeola.
Measles is an infectious disease caused by a virus. The virus is transmitted through the splash of the patient's saliva when coughing or sneezing. This is a contagious disease, especially easily transmitted to people who have not been immunized against measles, travel to areas of measles outbreaks and lack of vitamin A intake.
It is better if you bring the baby in consultation with a pediatrician so that further examination can be done. If it is true that your baby has measles infection and there are no complications, then the baby can be treated at home with the drug provided by a doctor. However, if the doctor discovers complications characterized by diarrhea and vomiting that are thought to cause dehydration / lack of body fluids, respiratory distress / shortness of breath, decreased consciousness or seizures, the doctor will strongly recommend that your baby undergo treatment in the hospital.
Meanwhile, give the baby a fever-lowering drug (paracetamol) if the fever. Forehead, armpit and neck compresses use warm compresses to help lower body temperature (in measles, sufferers will experience high fever). Warm compresses are also on the baby's eyes and routinely wipe the baby's eyes with wet cotton. Avoid babies exposed to direct light sources, because it will dazzle. If the rash appears to irritate the baby due to itching, spread antigatal liquid powder.
Thus hopefully useful.